# SDR IPXA1B66700

- Difficulty date: April 11, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 65B069765
- Condition: Corroded
- Location: Bs 960-987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STA 960-987 LBL 5" AREA BODY FAIRING SUPPORT RIB FOUND CORRODED.  FX - STA 960-987 LBL 5" AREA BODY FAIRING SUPPORT RIB REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02, REV 59.  THIS REPAIR IS CLASSIFIED AS MINOR REPAIR.
